Jump to content


Get down with the sickness


Lefty
 Share

Recommended Posts

So I've gone through a roller coaster the past few days regarding my health. Saturday I had a fever of 102, then sweated it out over night. Yesterday my fever came back in full force, to 103, and I was diagnosed with bronchitis early this morning. I sweated out the fever on the way to the doctor...But then again at about 4 or 5 pm today, my fever returned, this time up to 104. I sweated it out just now, I hope to God it doesn't come back. I feel like sh*t.

 

And I need to get to Tally soon, because I'll lose my classes if I don't.

Link to comment
Share on other sites


So I've gone through a roller coaster the past few days regarding my health. Saturday I had a fever of 102, then sweated it out over night. Yesterday my fever came back in full force, to 103, and I was diagnosed with bronchitis early this morning. I sweated out the fever on the way to the doctor...But then again at about 4 or 5 pm today, my fever returned, this time up to 104. I sweated it out just now, I hope to God it doesn't come back. I feel like sh*t.

 

And I need to get to Tally soon, because I'll lose my classes if I don't.

it's normal for your fever to wax and wane, especially if you're taking tylenol...that's not necessarily a bad thing.

 

did your doctor give you antibiotics?

 

and no, you don't have HIV.

Link to comment
Share on other sites

So I've gone through a roller coaster the past few days regarding my health. Saturday I had a fever of 102, then sweated it out over night. Yesterday my fever came back in full force, to 103, and I was diagnosed with bronchitis early this morning. I sweated out the fever on the way to the doctor...But then again at about 4 or 5 pm today, my fever returned, this time up to 104. I sweated it out just now, I hope to God it doesn't come back. I feel like sh*t.

 

And I need to get to Tally soon, because I'll lose my classes if I don't.

it's normal for your fever to wax and wane, especially if you're taking tylenol...that's not necessarily a bad thing.

 

did your doctor give you antibiotics?

 

and no, you don't have HIV.

Ya, he gave me cough medicine that had codine...I had some bad side effects (nausea, fever came back)...And I'm taking this pills each morning for the bronchitis, I think. I've been taking advil, would that have the same effect as tylenol?

Link to comment
Share on other sites

I'm coming off the same thing that you have Lefty. I spent the last three weeks recovering and its only know that I'm getting over it, so I wish you the best and hope you get better soon.

 

Thanks bro, I hope it doesn't last 3 weeks! I won't have my mum to take care of me in Tally!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...